Some blowup formulas for SU(2) Donaldson polynomials

Research output: Contribution to journalArticlepeer-review

13 Scopus citations
Original languageEnglish (US)
Pages (from-to)411-447
Number of pages37
JournalJournal of Differential Geometry
Issue number2
StatePublished - Sep 1994

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Some blowup formulas for SU(2) Donaldson polynomials'. Together they form a unique fingerprint.

Cite this